MathSciNet Relay Station
MathSciNet bibliographic data
MR1225985 (94j:14039) 14J60 (14F17 14J10)
Moriwaki, Atsushi Frobenius pull-back of vector bundles of rank $2$ over nonuniruled varieties. Math. Ann. 296 (1993), no. 3, 441–451.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement